Results 1 to 4 of 4
Like Tree4Likes
  • 2 Post By Yolanda009
  • 1 Post By Beefaroni7272
  • 1 Post By Lvg nghtmare
Question about Tapering TramadolSalary ?
  1. #1
    Yolanda009 is offline New Member
    Join Date
    Jul 2018
    Posts
    1

    Default Question about Tapering TramadolSalary ?

    I’m new on this forum and would like to talk about Tramadol with others and how they approached discontinuing the drug.

    I had recently in the last two years started to take Tramadol first for back pain. The tramadol worked wonders for my arthritis, back pain, and gave me relief from a long history of depression.

    After this I was in a car accident and went very quickly into taking 200mg of Tramadol extended relief for headaches. At first this seemed to be all I needed but the affects started to wear off and my headaches where becoming a major problem in my life. Work aggravated the condition; sleep was failing me and depression was increasing.

    I went back to my MD who increased my prescription slowly up to 200mg twice per day. I was so foolish in my discovery that if I chewed the extended release tabs in the afternoon I got immediate relief for headaches and all was well for months and then they just quit working.

    I tried desperately to quit the Tramadol as I could see I was having major mood swings. I started rapidly decreasing this medication and then when I could not tolerate the headaches and feelings of depression. I would increase the Tramadol until I would feel better.

    Now I’m on a slow taper program just swallowing the pills. This doesn’t seem to be as effective and I am suffering from what might be severe depression from withdrawing from this drug. I wish there was a quicker easier way to discontinue from Tramadol.

    I am interested in becoming part in your online support group as I continue with my tapering program. I’ve read a lot of your histories with pain medications and I know I am maybe luckier than some but I seem to have taken far more Tramadol than most.
    Beefaroni7272 and Priitii like this.

  2. #2
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,952

    Default

    Hey yolanda. Welcome to the forums!! Here you'll get help /advice from a great bunch of recovering addicts. As far as tramadol goes I don't have any personal experience with them, but bouncing around here for the past 10 months I've picked up some info. Tramadol is a different monster than opiates. It has an SSRI that seems to be the bigger issue when stopping them. From what I've read and seen recommended is to taper them slowly like you are. How much/how often are you reducing your taper? When it comes to tapering slow and steady wins the race. You want to reduce, stay there for a while, and when you are stable (No withdrawal symptoms) then reduce again. Take it as low as possible until you're basically taking nothing. That should minimize your symptoms.

    As far as the depression goes I think you should talk to your doctor. There are many different meds out there now to treat depression and they have come a long way. Be honest with him/her and I'm sure they will be on board with you getting off the trams, and I'd bet they will have something in mind to help you.

    You couldn't have found a better place than this!! I wouldn't be where I am today without it. The forum has been slower than usual over the past month or so. So don't get discouraged. Post as often as necessary, even if it's just to whine and let it all out. We are good listeners. Read others journeys and draw from their strength. Congratulations on making that first step!!

    Welcome again!!!!
    Beef
    Lvg nghtmare likes this.

  3. #3
    Lvg nghtmare is offline Platinum Member
    Join Date
    Nov 2016
    Location
    USA
    Posts
    3,561

    Default

    Hello Yolanda welcome to the forum. Beef gave you some awesome suggestions.
    I really can't add much more I agree slow taper talk with your doctor I'm sure they can help you find a non narcotic med to help with the depression and once your off the garbage for sometime you will be able to accurately asses your true pain. Keep reading and posting others will be by with support again welcome to the forum...
    Beefaroni7272 likes this.

  4. #4
    Priitii is offline New Member
    Join Date
    Jul 2018
    Location
    New York
    Posts
    2

    Smile Hope these help, much love.

    These videos helped me a lot when coming off of Tramadol. I went cold turkey and was unable to eat, couldn't tell if I was hot or cold, sweating, agitation.. Get through it, it may take a month to get back to normalcy, but that drug is absolute garbage! I had to be put on Viibryd to help with the depression afterwards.
    Last edited by Anonymous; 08-06-2018 at 12:51 AM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22